On ergodic theory of A. Schmidt's complex continued fractions over Gaussian field

Hitoshi Nakada

Research output: Contribution to journalArticle

7 Citations (Scopus)


We construct a natural extension transformation associated with A. Schmidt's complex continued fractions. The transformation is defined on a subset of geodesics over a three dimensional hyperbolic space and an invariant measure for it is naturally induced from the hyperbolic measure. We discuss some applications of it to the metrical theory of continued fractions.

Original languageEnglish
Pages (from-to)131-150
Number of pages20
JournalMonatshefte für Mathematik
Issue number2
Publication statusPublished - 1988 Jun 1


ASJC Scopus subject areas

  • Mathematics(all)

Cite this